# SDR 7C7A2016072100250

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 46,613 hours, 51,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 4 LEFT EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED THE BATTERY PACK.
